# SDR 97ZZZX1833

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C201
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C52702
- Condition: Defective
- Location: Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY, FOUND BLADE BUTT HAD SMALL SCRATCHES THAT CAUSED THE PROPELLER TO LEAK.  APPARENTLY CAUSED BY SHARP EDGES ON OUTER BEARING INNER RADIUS.
